# SDR SWAA030109

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SWAY STRAP CRACKED AT BS 312 RBL 45 AND LBL 45 AND BS 328 BBL 0 WL 200.  REMOVED AND REPLACED SWAY STRAPS PER SRM.
